# SDR DHL2003740513

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 660 IS DENTED BETWEEN STR 16 R - 17 R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PART (7075-T6 .063) PER SRM 51-40-3.  CLEANED, TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 51-40-1.
